Alert archive / Michigan / Wind Advisories in 2024
Wind Advisory 1, NWS Gaylord, MI
NWS Gaylord, MI issued this wind advisory at Feb 27, 2024, 4:07 PM EST for 12 counties in Michigan. It took effect at Feb 28, 2024, 7:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2024, 4:07 PM EST (21:07 UTC)
- In effect from
- Feb 28, 2024, 7:00 AM EST
- Expired
- Feb 28, 2024, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Arenac County, MI, Chippewa County, MI, Gladwin County, MI, Iosco County, MI, Mackinac County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Presque Isle County, MI, Roscommon County, MI
The radar
The NCL Michigan radar (KAPX), 53 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
507 WWUS73 KAPX 272107 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 407 PM EST Tue Feb 27 2024 MIZ018-023-024-029-030-034>036-041-042-088-097-280600- /O.NEW.KAPX.WI.Y.0001.240228T1200Z-240229T0000Z/ Presque Isle-Montmorency-Alpena-Oscoda-Alcona-Roscommon-Ogemaw- Iosco-Gladwin-Arenac-Southeast Chippewa- Mackinac Island/Bois Blanc Island- Including the cities of Rogers City, Atlanta, Alpena, Mio, Harrisville, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Detour Village, Goetzville, Drummond Island, and Mackinac Island 407 PM EST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of Eastern Upper and Northern Lower Michigan generally east of Interstate 75. * WHEN...From 7 AM to 7 PM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. A rapid drop in temperatures will accompany these gusty winds. As a result, any standing water on roadways will result in a flash freeze and hazardous travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && JD $$
4 follow-up statements
361 WWUS73 KAPX 280251 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 951 PM EST Tue Feb 27 2024 MIZ018-023-024-029-030-034>036-041-042-088-097-281100- /O.CON.KAPX.WI.Y.0001.240228T1200Z-240229T0000Z/ Presque Isle-Montmorency-Alpena-Oscoda-Alcona-Roscommon-Ogemaw- Iosco-Gladwin-Arenac-Southeast Chippewa- Mackinac Island/Bois Blanc Island- Including the cities of Rogers City, Atlanta, Alpena, Mio, Harrisville, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Detour Village, Goetzville, Drummond Island, and Mackinac Island 951 PM EST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...From 7 AM to 7 PM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. A rapid drop in temperatures will accompany these gusty winds. As a result, any standing water on roadways will result in a flash freeze and hazardous travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JZ
599 WWUS73 KAPX 280806 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 306 AM EST Wed Feb 28 2024 MIZ018-023-024-029-030-034>036-041-042-088-097-281615- /O.CON.KAPX.WI.Y.0001.240228T1200Z-240229T0000Z/ Presque Isle-Montmorency-Alpena-Oscoda-Alcona-Roscommon-Ogemaw- Iosco-Gladwin-Arenac-Southeast Chippewa- Mackinac Island/Bois Blanc Island- Including the cities of Rogers City, Atlanta, Alpena, Mio, Harrisville, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Detour Village, Goetzville, Drummond Island, and Mackinac Island 306 AM EST Wed Feb 28 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...From 7 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. A rapid drop in temperatures will accompany these gusty winds. Any standing water on roadways will result in a flash freeze and hazardous travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
833 WWUS73 KAPX 282007 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 307 PM EST Wed Feb 28 2024 MIZ018-023-024-029-030-034>036-041-042-088-097-290000- /O.CON.KAPX.WI.Y.0001.000000T0000Z-240229T0000Z/ Presque Isle-Montmorency-Alpena-Oscoda-Alcona-Roscommon-Ogemaw- Iosco-Gladwin-Arenac-Southeast Chippewa- Mackinac Island/Bois Blanc Island- Including the cities of Rogers City, Atlanta, Alpena, Mio, Harrisville, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Detour Village, Goetzville, Drummond Island, and Mackinac Island 307 PM EST Wed Feb 28 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
487 WWUS73 KAPX 290004 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 704 PM EST Wed Feb 28 2024 MIZ018-023-024-029-030-034>036-041-042-088-097-290115- /O.EXP.KAPX.WI.Y.0001.000000T0000Z-240229T0000Z/ Presque Isle-Montmorency-Alpena-Oscoda-Alcona-Roscommon-Ogemaw- Iosco-Gladwin-Arenac-Southeast Chippewa- Mackinac Island/Bois Blanc Island- Including the cities of Rogers City, Atlanta, Alpena, Mio, Harrisville, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Detour Village, Goetzville, Drummond Island, and Mackinac Island 704 PM EST Wed Feb 28 2024 ...WIND ADVISORY HAS EXPIRED... Wind gusts will continue to gradually diminish tonight. $$ JZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Feb 27, 1:03 PM EST, 3 hours 4 minutes earlier. Its key messages:
- Record warmth likely today.
- Sharply colder airmass behind low pressure system brings flash freeze potential for the Wednesday morning commute in some areas.
- Wintry precipitation and lake effect snow brings potential for hazardous to even dangerous travel conditions Wednesday, and into Thursday across the eastern U.P.
- Blustery conditions result in wind chills falling to near zero by Wednesday afternoon.
- Quick turnaround to anomalous warmth and sunshine by the weekend.
Area forecast discussion, Feb 27, 1:03 PM EST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
103 PM EST Tue Feb 27 2024
.KEY MESSAGES...
- Record warmth likely today.
- Sharply colder airmass behind low pressure system brings
flash freeze potential for the Wednesday morning commute in
some areas.
- Wintry precipitation and lake effect snow brings potential
for hazardous to even dangerous travel conditions Wednesday,
and into Thursday across the eastern U.P.
- Blustery conditions result in wind chills falling to near
zero by Wednesday afternoon.
- Quick turnaround to anomalous warmth and sunshine by the
weekend.
&&
.UPDATE...
Issued at 102 PM EST Tue Feb 27 2024
Cloud cover has cleared across most of the area, aside from portions
of western Chippewa and Mackinac counties. Southerly winds and
sunshine have led to temperatures soaring into the 60s already for
most south of the bridge. Daily high temperature records have
already been shattered at most obs sites, and all-time max
temperature records for February are currently on the verge of being
set as well.
As nice as this afternoon will be, an abrupt change is
in store tonight. Rain and embedded rumbles of thunder will move
across northern Michigan around midnight into early Wednesday
morning, where a strong thunderstorm or two cannot be ruled out. A
strong cold front will swing through early Wednesday morning just
behind this rainfall, rapidly dropping temperatures below freezing --
and into the upper teens and low 20s by 7am Wednesday. Flash
freezing of roadways will be possible. Lake effect snow is expected
to start early Wednesday morning as well, leading to hazardous
travel conditions for the morning commute.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Pattern Synopsis/Forecast: Deep southwest flow will be in place
across the western Great Lakes today...promoting another day with
remarkable/record breaking late February warmth. Of course, stark
changes in the offing over the next 24 hours as amplified troughing
digs across the Plains today, into the MS Valley tonight before
becoming negatively tilted by early Wednesday as height falls make
their way into the western Great Lakes. Attendant strengthening
surface low will follow suit -- trekking across lower Michigan this
evening/overnight before deepening to ~984mb over northern Lake
Huron by 12z Wednesday. As a result, a myriad of potential hazards
and forecast challenges present themselves through the near-term
forecast period.
Primary Forecast Concerns: Record breaking temperatures today.
Thunderstorm potential late this evening/early overnight. Falling
temperatures, increasing winds and a transition to wintry weather
late tonight.
Maturing return flow at this early hour has aided to keep
temperatures quite mild across the vast majority of the forecast
area...warmest across northwest lower with lots of 40s and low 50s.
This will set the stage for another mild day with record breaking
temperatures expected at many of northern Michgian's climate sites.
Of course, this doesn't come without at least some uncertainty --
primarily revolving around an expanding stratus deck that's expected
to persist into the morning hours, perhaps even with a bit of
mist/fog. While this may limit temperatures initially, current
confidence yields more afternoon sunshine (filtered by increasing
high clouds) across much of northern MI aiding to promote highs
largely spanning the upper 50s to upper 60s across much of northern
lower. Upper 40s to mid-50s north of the bridge and near the
immediate lakeshores. South-southwest winds likely remain just
strong enough to realize robust lake breeze development today, but
still remarkable that's even a thought in late February.
Increasing/thickening cloud cover through the evening hours as low
pressure encroaches from the west. This accompanied by increasing
shower/thunderstorm chances across northern lower coinciding
well with a plume of elevated instability (most unstable south
of M-32). Given deep layer shear values in excess of 35 kts
during this time frame, suppose a stronger storm or two with
large hail as the primary threat can't be ruled out.
This initial precip likely to begin as a wintry mix and/or all snow
west of I-75 in the eastern U.P. with those wintry weather chances
expanding across the tip of the mitt and far northwest lower after
07z-08z (and especially toward sunrise Wednesday). These chances
coincide with rapidly falling temperatures and increasingly
gusty northwest winds as high as 30-35 mph by early Wednesday
A.M. Slick/icy road conditions and pockets of significantly
reduced visibility may develop for the Wednesday morning commute
given potential for snow and a bit of freezing rain, and flash
freeze potential (despite initially mild ground temps from mild
temperatures today). Localized snow accums of 2-3" across
western Chippewa and Mackinac counties by 12z Wednesday. Low
temps late tonight in the teens across much of the U.P. and
through the 20s to low 30s for northern lower -- a 40+ degree
temp swing for some!
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
Pattern Synopsis / Forecast: Deepening low pressure center set to be
departing to our northeast (going from ~985mb near Sudbury, Ontario
at the start of the period to 965mb over eastern Hudson Bay by
Thursday morning)... but impacts will definitely not be. Starting
the period off with the continuation of an absolute bulldozer of
arctic air plowing through the region as winds really ramp up
through the day Wednesday (gusting 35-40mph) owing to a pressure
gradient becoming progressively pinched from the deepening low and
an intruding 1030mb surface high pressure over the Corn Belt... all
as temperatures crater into the teens across northern lower, and
single digits closer to the Soo by Wednesday afternoon. Accompanied
by this will be an initial period of steadier synoptic snows over
northwest lower and convective sleet showers closer to Saginaw Bay
and Lake Huron south of Alpena... all transitioning to more of a
lake effect snow regime later in the day. These lake effect snows
will favor the snowbelts of northern lower and eastern upper, before
becoming limited to eastern upper into Thursday.
Primary Forecast Concerns:
Synoptic Snow Wednesday Morning into the Afternoon: Axis of steadier
snow will be primarily over northwest lower and eastern upper at the
start of the period. This area will continue to see snow through the
morning into the afternoon before activity turns to more of a lake
effect snow pattern. Probabilistic guidance isn't overly zealous on
significant amounts over northern lower, with just 10-25%
probabilities for 3" of snow west of I-75 by 18z Wednesday. Think
this may be a touch underdone considering inversion heights up to
850mb and potential for lake enhancement processes... so wouldn't be
surprising to see some spots (namely counties along Lake Michigan,
Antrim to Manistee) reach or even eclipse 3" of snowfall. Little
different with probabilities in the eastern Yoop... better moisture
and convergence has probabilities as high as 60% to see 3" of snow
by 18z Wednesday near Whitefish Bay (lake enhancement!) and 30-40%
elsewhere. These higher amounts are supported by mean HREF 1hr
snowfall rates exceeding 1"/hr across western Chippewa County for a
period of time Wednesday morning.
Mixed Precip East of I-75 in Northern Lower Wednesday Morning: Dry
slot convection set to ramp up in this area in the morning, with
primary concern being convective freezing rain / sleet / snow
showers for a brief period in the morning as temperatures fall below
freezing. Nothing overly significant from an amount standpoint,
perhaps an inch or two at most if more snow occurs than sleet... but
with the timing during the morning, this could lead to a quick
deterioration of travel conditions.
Lake Effect Transition: The impacts of the pathetic amount of cold
air this winter are set to come back to haunt us. Open lakes
combined with a deep arctic airmass (850mb temps -20C) and
persistent flow over the open waters spells lake effect snow bands
with lingering synoptic moisture. Given the strong NW flow, some of
these squalls are set to reach well inland... so while the greatest
impacts will be felt in the snowbelts, rapid drops in visibility may
occur with any snow squalls in some non-traditional lake effect
areas. Much of this activity shifts to the eastern U.P. snowbelts
with time, with efficient lake effect snows likely to continue into
the overnight hours and Thursday, with primarily drier conditions
across much of northern lower Thursday.
LAKE EFFECT ACCUMS AFTER 18Z WEDNESDAY:
Northern Lower: Additional 2-5" possible across the NW lower
snowbelt, an inch or two elsewhere (lesser amts farther east of I-
75) by 00z Thursday. Additional inch or two in the snowbelts through
12z Thursday.
Eastern Upper: Much more efficient lake effect parameters in the
eastern U.P. snowbelts likely result in greater impacts and higher
totals than northern lower. Persistent flow and continuity of banded
snowfall overnight likely result in a general additional 4-8" of
snow (locally 12"+) through Thursday morning across central and
eastern Chippewa County. There is potential for additional lake
effect banding to continue into Thursday, which could result in
several more inches of snow... and some signals suggest this could
focus right around Sault Ste. Marie later Wednesday night into
Thursday.
HAZARDOUS TRAVEL: Impacts from the flash freeze (mentioned in near
term) set to continue into Wednesday morning as temperatures plummet
below freezing. In addition to the flash freeze likely leading to
quickly developing poor road conditions, the added element of gusty
winds and (eventually) dry and fluffier snow will likely lead to
near whiteout conditions developing, most widespread during the
morning and early afternoon hours on Wednesday. For areas outside
the snowbelts, the potential for snow squalls breaking away from the
dominant lake effect banding likely results in rapid reductions in
visibilities when encountering these squalls. Travel impacts are
likely more confined to the snowbelt regions Wednesday night into
Thursday, with particular focus ion the eastern U.P. with time. All
in all, sure looks like a less than ideal travel day (at best)
across much of the region Wednesday.
HEADLINES: In coordination with MQT, have decided to hoist Winter
Weather Advisories west of I-75 in the eastern U.P., with potential
for impact (and snowfall) driven upgrades to Winter Storm Warnings
not out of the question in the ensuing forecast cycle. For northern
lower, no headlines to be hoisted this cycle, but an advisory (at
minimum) will probably be needed in the ensuing forecast cycle.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
If you like quick turnarounds, then this is the paragraph for you!
Following the departure of this system, height rises commence
Thursday night into Friday as another ridging regime enters the
picture. The result? You guessed it... a rapid onset of anomalous
(and perhaps record breaking) warmth as we move into the weekend...
likely erasing much of, if not, all of the progress of this wintry
outburst. In fact, current guidance suggests that highs in the upper
60s to lower 70s (!!!) are not entirely out of the question on
Monday as another potential system builds into the region and
amplifies ridging with warm air advection. Thus, the next
appreciable precipitation chance following the 48-60 hour
installment of winter this week will be on Monday... followed by
another cooldown as we progress through next week.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
VFR conditions expected to start the 18Z TAF valid time, except
at KMBL where a stratus layer over Lake Michigan will reduce
conditions to MVFR. Winds will increase out of the south to
southwest heading into this evening ahead of a strong cold
front. Showers and an isolated thunderstorm are possible in the
vicinity of the front later tonight into the overnight hours. A
few hours of freezing rain or sleet are possible as cold air
surges in behind the front after midnight tonight. Then, any
remaining precipitation will change over to snow by late
tonight/early Wednesday. Winds behind the front will be very
gusty out of the northwest.
&&
.MARINE...
Largely sub-advisory winds/waves are anticipated today across
northern MI's nearshore waters. Big changes on the way as
strengthening low pressure crossing the region will bring
increasing winds later tonight through Wednesday night with gale
force winds likely Wednesday, lasting longest into Wednesday
evening over northern Lake Huron.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory from 2 AM to 7 PM EST Wednesday for
MIZ086-087-095.
MARINE...Gale Warning from 7 AM Wednesday to 1 AM EST Thursday for
LHZ345>349.
Gale Warning from 1 AM to 10 PM EST Wednesday for LMZ323-341-
342.
Gale Warning from 1 AM to 7 PM EST Wednesday for LMZ344>346.
Gale Warning from 4 AM Wednesday to 1 AM EST Thursday for
LSZ321-322.
&&
UPDATE...DJC
NEAR TERM...MJG
SHORT TERM...HAD
LONG TERM...HAD
AVIATION...PBB
MARINE...MJGHazardous weather outlook, Feb 27, 6:07 AM EST, 10 hours before
Hazardous Weather Outlook National Weather Service Gaylord MI 607 AM EST Tue Feb 27 2024 MIZ016>018-020>036-041-042-086>088-095>099-281115- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 607 AM EST Tue Feb 27 2024 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. There is a chance of thunderstorms across northern lower Michigan this evening through the early overnight hours. While severe weather is not expected, any stronger storms may be capable of producing small hail and gusty winds. A quick transition from rain to a wintry mix of sleet and freezing rain to all snow is likely by late tonight, along with rapidly falling temperatures and increasingly gusty winds. This may result in hazardous driving conditions, especially across eastern upper and northwest lower Michigan. See the latest Winter Weather Advisory for additional details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Snow and gusty winds continue Wednesday, transitioning to lake effect snow by Wednesday evening. Lake effect snow showers continue into Thursday, especially across eastern upper Michigan. Pockets of significantly reduced visibility and slick/snow-covered roads will lead to hazardous travel across parts of northern Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-281115- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 607 AM EST Tue Feb 27 2024 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. Gale force winds are expected late tonight on Lake Michigan, Whitefish Bay and the St. Marys River. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gale force winds are expected on all of northern Michigan's nearshore waters Wednesday into Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 2:44 AM EST | Gale Warning | APX | 45 hr | |
| Feb 27, 2:51 AM EST | Winter Weather Advisory | APX | Antrim, Benzie, Charlevoix, Cheboygan, Chippewa, Crawford and 9 more | 56 hr |
| Feb 27, 3:07 AM EST | Special Weather Statement | APX | Arenac, Iosco | 38 min |
| Feb 27, 3:47 AM EST | Special Weather Statement | APX | Iosco | 28 min |
Nearby
Wind Advisories in Michigan, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.